# SDR HALA2018061100295

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 36,000 hours, 5,910 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Faulted
- Location: Nr 8 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKES RELEASED BRAKE 8 RELEASED ECAM,  ABORTED TAKE OFF.  PERFORMED A BITE OF BSCU IAW AMM 32-46-00.  FOUND THE NR 8 WHEEL TACHOMETER FAULTED. OK TO CONTINUE IAW AMM 32-42-5.  VERIFIED THE NR 8 MLG WHEEL SPINS FREELY.
